- Volume 22, Number 4 (2016), 2548-2578.
An $\alpha$-stable limit theorem under sublinear expectation
For $\alpha\in (1,2)$, we present a generalized central limit theorem for $\alpha$-stable random variables under sublinear expectation. The foundation of our proof is an interior regularity estimate for partial integro-differential equations (PIDEs). A classical generalized central limit theorem is recovered as a special case, provided a mild but natural additional condition holds. Our approach contrasts with previous arguments for the result in the linear setting which have typically relied upon tools that are non-existent in the sublinear framework, for example, characteristic functions.
Bernoulli, Volume 22, Number 4 (2016), 2548-2578.
Received: January 2015
Revised: May 2015
First available in Project Euclid: 3 May 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bayraktar, Erhan; Munk, Alexander. An $\alpha$-stable limit theorem under sublinear expectation. Bernoulli 22 (2016), no. 4, 2548--2578. doi:10.3150/15-BEJ737. https://projecteuclid.org/euclid.bj/1462297689